# SDR SWAA2022020452485

- Difficulty date: November 16, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 48,479 hours, 28,303 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RUDDER BALANCE ARM L/E WEIGHT IS CORRODED / REMOVED AND REINSTALLED ORIGINAL BALANCE WEIGHT DUE TO CORROSION ON RUDDER BALANCE ARM AND THE REMOVAL AND REPLACEMENT OF THE RUDDER REF SOPM 20-50-01; AND N/R# G508848
